MathSciNet Relay Station
MathSciNet bibliographic data
MR1501064 53A04 (53A05)
Eisenhart, Luther Pfahler Transformations $T$ of conjugate systems of curves on a surface. Trans. Amer. Math. Soc. 18 (1917), no. 1, 97–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement